Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("THEORIE RESERVOIR")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 131

  • Page / 6

Export

Selection :

  • and

A FINITE DAM WITH VARIABLE RELEASE RATE.YEO GF.1975; J. APPL. PROBABIL.; G.B.; DA. 1975; VOL. 12; NO 1; PP. 205-211; BIBL. 7 REF.Article

COUPLING METHODS AND THE STORAGE EQUATIONKENDALL WS.1983; JOURNAL OF APPLIED PROBABILITY; ISSN 0021-9002; GBR; DA. 1983; VOL. 20; NO 2; PP. 436-441; BIBL. 5 REF.Article

DAMS WITH AUTOREGRESSIVE INPUTS.COLLINGS PS.1975; J. APPL. PROBABIL.; G.B.; DA. 1975; VOL. 12; NO 3; PP. 533-541; BIBL. 12 REF.Article

TEMPS DE PREMIER VIDE DE RESERVOIRS A ENTREES D'EAU MARKOVIENNES ET A ECOULEMENT UNITAIRE GENERAL.LEFEVRE C.1975; CAH. CENTRE ET. RECH. OPERAT.; BELG.; DA. 1975; VOL. 17; NO 1; PP. 3-32; BIBL. 4 REF.Article

A LOCAL TIME FOR A STORAGE PROCESS.CINLAR E.1975; ANN. PROBAB.; U.S.A.; DA. 1975; VOL. 3; NO 6; PP. 930-950; BIBL. 10 REF.Article

AN INFINITE DEPTH DAM WITH POISSON INPUT AND POISSON RELEASE.PURI PS; SENTURIA JN.1975; SCAND. ACTU. J.; SWED.; DA. 1975; NO 4; PP. 193-202; BIBL. 9 REF.Article

A CLASS OF DISTRIBUTIONS IN THE FIRST EMPTINESS OF A SEMI-INFINITE RESERVOIRKHAN MSH; JAIN JC.1978; BIOMETR. J.; DDR; DA. 1978; VOL. 20; NO 3; PP. 243-251; BIBL. 9 REF.Article

A NOTE ON FIRST EMPTINESS IN A DISCRETE STORAGE SYSTEM WITH MARKOVIAN INPUTS.HERBERT HG.1975; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1975; VOL. 28; NO 3; PP. 657-661; BIBL. 10 REF.Article

DEUX MODELES POUR LA DESCRIPTION DU REMPLISSAGE D'UN RESERVOIR D'EAUMETEV BS.1971; IZVEST. INST. TEKH. KIBERN., SOFIJA; BALG.; DA. 1971; VOL. 13; PP. 65-74; ABS. RUSSE ANGL.; BIBL. 6 REF.Serial Issue

CHARACTERIZATION OF OPTIMAL OPERATING POLICIES FOR FINITE DAMS.ARUNKUMAR S.1975; J. MATH. ANAL. APPL.; U.S.A.; DA. 1975; VOL. 49; NO 2; PP. 267-274; BIBL. 5 REF.Article

OPTIMAL CONTROL OF FINITE DAMS: CONTINOUS OUTPUT PROCEDURE.FADDY MJ.1974; ADV. APPL. PROBAB.; G.B.; DA. 1974; VOL. 6; NO 4; PP. 689-710; BIBL. 6 REF.Article

CHEBYSHEV-LIKE INEQUALITIES FOR DAM MODELSTURNBULL BW.1972; J. APPL. PROBABIL.; G.B.; DA. 1972; VOL. 9; NO 3; PP. 617-629; BIBL. 12 REF.Serial Issue

STORAGE PROCESSES WITH GENERAL RELEASE RULE AND ADDITIVE INPUTSBROCKWELL PJ; RESNICK SI; TWEEDIE RL et al.1982; ADV. APPL. PROBAB.; ISSN 0001-8678; GBR; DA. 1982; VOL. 14; NO 2; PP. 392-433; BIBL. 21 REF.Article

SOME APPROXIMATE RESULTS FOR STORAGE SYSTEMS WITH CONTINUOUS INPUTS.HERBERT HG.1974; J. APPL. PROBABIL.; G.B.; DA. 1974; VOL. 11; NO 2; PP. 332-344; BIBL. 13 REF.Article

THEORY AND PRACTICE IN APPLIED PROBABILITY.GANI J.1975; ADV. APPL. PROBAB.; G.B.; DA. 1975; SUPPL.; PP. 38-49; BIBL. 15 REF.; (CONF. DIR. MATH. STAT. PROC.; EDMONTON, CAN.; 1974)Conference Paper

INFERENCE FOR MARKOV CHAINS HAVING STOCHASTIC ENTRY AND EXITDUNCAN GT; LIN LG.1972; J. AMER. STATIST. ASS.; U.S.A.; DA. 1972; VOL. 67; NO 340; PP. 761-767; BIBL. 25 REF.Serial Issue

ON DAMS WITH ADDITIVE INPUTS AND A GENERAL RELEASE RULECINLAR E; PINSKY M.1972; J. APPL. PROBABIL.; G.B.; DA. 1972; VOL. 9; NO 2; PP. 422-429; BIBL. 6 REF.Serial Issue

RESERVOIRS WITH MIXED MARKOVIAN-INDEPENDENT INFLOWSABDEL AZIM ANIS; LLOYD EH.1972; S.I.A.M.J. APPL. MATH.; U.S.A.; DA. 1972; VOL. 22; NO 1; PP. 68-76; BIBL. 8 REF.Serial Issue

A COMBINATORIAL PROOF OF THE DISTRIBUTION OF THE TIME TO FIRST EMPTINESS OF AN INFINITE DAM WITH MARKOVIAN INPUTSMATTHEWS JP.1972; J. R. STATIST. SOC., B; G.B.; DA. 1972; VOL. 34; NO 2; PP. 263-267; BIBL. 6 REF.Serial Issue

EMPTINESS TIMES OF A DAM WITH STABLE INPUT AND GENERAL RELEASE FUNCTION.BROCKWELL PJ; CHUNG KL.1975; J. APPL. PROBABIL.; G.B.; DA. 1975; VOL. 12; NO 1; PP. 212-217; BIBL. 7 REF.Article

A DIFFUSION PROCESS MODEL FOR THE OPTIMAL OPERATION OF A RESERVOIR SYSTEM.PLISKA SR.1975; J. APPL. PROBABIL.; G.B.; DA. 1975; VOL. 12; NO 4; PP. 859-863; BIBL. 9 REF.Article

ON INFINITE DAMS WITH INPUTS FORMING A STATIONARY PROCESS.TIN P; PHATARFOD RM.1974; J. APPL. PROBABIL.; G.B.; DA. 1974; VOL. 11; NO 3; PP. 553-561; BIBL. 13 REF.Article

DESCRIPTION DE L'EVAPORATION D'UN RESERVOIR D'EAU COMME UN PROCESSUS STOCHASTIQUENANEVA T; TSVETANOV I; POLYANSKA T et al.1971; IZVEST. INST. TEKH. KIBERN., SOFIJA; BALG.; DA. 1971; VOL. 13; PP. 51-63; H.T. 1; ABS. RES, RUSSE ANGL.; BIBL. 15 REF.Serial Issue

DRYNESS OF DISCRETE DAMS: COMMENTS ON A PAPER BY TIN AND PHATARFODBALAGOPAL K.1978; J. APPL. PROBABIL.; GBR; DA. 1978; VOL. 15; NO 4; PP. 858-864; BIBL. 12 REF.Article

STATIONARY DISTRIBUTIONS FOR DAMS WITH ADDITIVE INPUT AND CONTENT-DEPENDENT RELEASE RATE.BROCKWELL PJ.1977; ADV. APPL. PROBAB.; G.B.; DA. 1977; VOL. 9; NO 3; PP. 645-663; BIBL. 11 REF.Article

  • Page / 6